# SDR BAQA091938

- Difficulty date: January 4, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Agusta A109E
- Aircraft serial: 11503
- Aircraft time: 1,081 hours
- Engine: Pwa PW206A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 0319928770X
- Part serial: 115B
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 224 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP MAKING AIRCRAFT SLOW TO START WITH EXCESSIVE FLAME AND SMOKE OUT OF EXHAUST DURING START SEQUENCE. PART REPLACED WITH SERVICABLE UNIT 01/12/2004
